# SDR QXEA0001149

- Difficulty date: April 25, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 30,727 hours, 38,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SEVERAL BULBS OUT IN OVERHEAD EMERGENCY EXIT SIGN AT MID CABIN.  REPLACED MID CABIN AFT OVERHEAD EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
